Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Does HLA B27 Positive cause fatigue and tiredness?

Nov 2013
User rating for this question
Very Good
Answered by

Practicing since : 1994
Answered : 5290 Questions
relationship between HLA B27 Positive and fatigue/tiredness (lack of energy)?
Posted Sun, 2 Feb 2014 in Brain and Spine
Answered by Dr. Sudhir Kumar 8 minutes later
Brief Answer: My reply is below. Detailed Answer: Hi, Thank you for posting your query. HLA B27 positivity is commonly associated with ankylosing spondylitis (AS) and anterior uveitis. In AS, there is usually joint pains, affecting back and spine. In uveitis, there is severe inflammation of urea of eye, leading to pain and redness of eyes. Fatigue and tiredness are not so common in HLA B27 positivity, however, if the patient has AS or uveitis or is taking medications for them, then, fatigue may occur. I hope my answer helps. Please get back if you have any follow up queries or if you require any additional information. Wishing you good health, Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology) XXXXXXX Consultant Neurologist Apollo Hospitals, Hyderabad, India Click on this link to ask me a DIRECT QUERY: My BLOG:
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor